# SDR MWEA00298

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115013
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESS STATION 47 FRAME HAS 2 SPOTS WITH NICKS APROXIMATELY 6 AND 12 INCHES LEFT OF CENTER ON FORWARD SIDE.  FABRICATED AND INSTALLED TWO DOUBLERS.
